The existence of solutions of noncooperative differential games
Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1630-1631
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_9_a26,
author = {G. V. Tomskii},
title = {The existence of solutions of noncooperative differential games},
journal = {Differencialʹnye uravneni\^a},
pages = {1630--1631},
year = {1986},
volume = {22},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_9_a26/}
}
G. V. Tomskii. The existence of solutions of noncooperative differential games. Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1630-1631. http://geodesic.mathdoc.fr/item/DE_1986_22_9_a26/